About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 590781, 5 pages
http://dx.doi.org/10.1155/2012/590781
Research Article

Spectral Properties of Non-Self-Adjoint Perturbations for a Spectral Problem with Involution

1Department of Mathematics, M. Auezov South Kazakhstan State University, Tauke Han av., 5, 160012 Shymkent, Kazakhstan
2Department of Mathematics, Fatih University, Buyukcekmece, 34500 Istanbul, Turkey
3Department of Mechanics and Mathematics, N.G. Chernyshevsky Saratov State University, Astrakhanskaya, 83, 410012 Saratov, Russia

Received 15 May 2012; Accepted 8 July 2012

Academic Editor: Ravshan Ashurov

Copyright © 2012 Asylzat A. Kopzhassarova et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Full description of Riesz basis property for eigenfunctions of boundary value problems for first order differential equations with involutions is given.